# SDR UPS01436962

- Difficulty date: September 8, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT BS 1000 BULKHEAD VERTICAL LOWER CHORD ( BATH TUB FITTING ATTACH AREA ) FOUND 1EA BOLT HOLE CRACK AT 5 O'CLOCK POSITION APPROX  0.060 INCH IN LENGTH.     RT BS 1000 B/H VERTICAL LWR CHORD BATH STUB FITTING ATTACH AREA 5 O'CLOCK POSITION CRACKED BOTH HOLE REWORK AS PER RS 53-43-34686.
